Parakid (Acetaminophen 120 mg/ 5 ml)
Drug form: Suspension
Parakid is a medicine that contains acetaminophen and is used to treat pain and fever in children. This drug is available over-the-counter and it is widely used as an analgesic and antipyretic drug. Acetaminophen is well tolerated by children and is the first choice for treatment of fever and pain symptoms in children.